# SDR SIMA991211

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N278AE
- Make and model: Saab 340B
- Aircraft serial: 340B278
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBA - FLT 9733 - ALL EMERGENCY LIGHTS DO NOT ILLUMINATE.  CREW FOUND SWITCH WAS LEFT IN THE ARMED POSITION WHICH DISCHARGED ALL OF THE BATTERIES.  REMOVED AND REPLACED ALL EMERGENCY LIGHT BATTERY POWER SUPPLIES.  AIRCRAFT RETURNED TO SERVICE.  (M)
